# SDR IU62003F00024

- Difficulty date: May 30, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Housing
- Part number: 65447525
- Part serial: YR017
- Condition: Cracked
- Location: Actuator
- Component: Actuator
- Component part number: 65C3805824
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT ACTUATOR HOUSING CRACKED.  ADD TO DNT REQUIREMENTS IN OHM.  (NR 177263)
